this issue
previous article in this issue

Document Details :

Title: A Variant of Church's Set Theory with a Universal Set in which the Singleton Function is a Set
Author(s): SHERIDAN, Flash
Journal: Logique et Analyse
Volume: 233    Date: 2016   
Pages: 81-131
DOI: 10.2143/LEA.233.0.3149532

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here